# SDR A6WA201441360

- Difficulty date: April 4, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 26,211 hours, 25,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Down
- Part number: 41901102
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE EACH TIE DOWNS ON LBL 27 AT FS 574 TO 559+96 HAVE CORROSION.  R & R THREE EACH TIE DOWNS ON LBL 27 AT 574 TO 559+96 IAW AMM 2021-00.
